Volume 18, Issue 2 (10-2023)                   IJMSI 2023, 18(2): 107-115 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nada S, Elrokh A, Elrayes A, Rabie A. Cordial Labeling of Corona Product between Paths and Fourth Power of Paths. IJMSI 2023; 18 (2) :107-115
URL: http://ijmsi.ir/article-1-1581-en.html
A simple graph is said to be cordial if it admits 0-1 labeling that satisfies certain conditions. In this paper we investigate necessary and sufficient conditions for cordial labeling of the corona product between paths and fourth power of paths be cordial.
Type of Study: Research paper | Subject: Special

1. A. Rosa, On Certain Valuations of the Vertices of a Graph, Theory of Graphs (Internat Symposium, Rome, July 1966), Gordon and Breach, N. Y. Dunod Paris, 1967, 349-355.
2. B. D. Acharya, S. M. Hegde, Arithmetic Graphs, J. Graph Theory, 14(3), (1990), 275-299. [DOI:10.1002/jgt.3190140302]
3. I. Cahit, Cordial Graphs: A Weaker Version of Graceful and Harmonious Graphs, Ars Combinatoria, 23, (1987), 201-207.
4. I. Cahit, On Cordial and 3-eqtitable Labeling of Graphs, Utiliuies Math, 37, (1990).
5. I. Cahit, On Cordial Labeling of the Second Power of Paths with other Graphs, ARS Combinatoria, 97A, (2010), 327-343.
6. J. A. Gallian, A Dynamic Survey of Graph Labeling, The Electronic Journal of Combinatorics, DS6, (2017). [DOI:10.37236/27]
7. S. Freeda, S. R. Chellathurai, H_1 and H_2 Cordial Labeling of Some Graphs, Open J. Discrete Math, 2, (2012), 149-155.
8. S. I. Nada, A. T. Diab, A. Elrokh, D. E. Sabra, The Corona between Paths and Cycles, Ars Combin, accepted.
9. V. Yegnanarayanan, P. Vaidhyanathan, Some Interesting Applications of Graph Labellings, Journal of Mathematical and Computational Science, 2(5), (2012), 1522-1531.

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb